# SDR UIEA2024052800460

- Difficulty date: May 27, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N477MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29255
- Aircraft time: 101,852 hours, 17,980 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1387T1009
- Part serial: 2426
- Condition: Faulted
- Location: Body Gear
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FND L/H BLG ALTERNATE EXTENSION ELECTRICAL MOTOR CAN'T STOP WHEN PFM OPERATION TEST.( 1. IAW AMM 32-35-01-004-001, REV 110 AND AMM 32-35-01-404-007, REV 110 RDL L/H BLG ALTERNATE EXTENSION ELECTRICAL MOTOR. 2. IAW AMM 32-35-00-715-059 REV 110 PFM L/H BLG ALTERNATE EXTENSION SYSTEM OPERATION TEST. 3. CONDITION CHECK NORMAL AND TEST RESULT NORMAL )
